| Model Number |
3688 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported the patient¿s ipg approached end of life.Surgical intervention was undertaken on (b)(6) 2022 to address the issue.Ipg was explanted and replaced.Stimulation therapy was reportedly restored postoperatively.